# SDR 96ZZZX1945

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292RG
- Make and model: Socata TBM 700
- Aircraft serial: 014
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Failed
- Location: Rt Mlg Dr Hinge
- Part time: 750 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT DID NOT EXTINGUISH AFTER TAKEOFF RETRACTION, GEAR WAS CYCLED DOWN, NO GEAR SAFE-LIGHT ON RT MAIN.  FLY-BY INSPECTION VERIFIED GEAR (RT) NOT EXTENDING.  GEAR-UP LANDING HAD TO BE MADE.  AT RECOVERY OF AIRCRAFT FROM RUNWAY, RT FORWARD GEAR INBOARD DOOR HINGE BRACKET WAS FOUND BROKEN AND DOOR LOCKED IN WELL.  PASSENGERS OK.  SUBMITTER RECOMMENDED AD TO IMPROVE INBOARD DOORS IAW SB 70-073-32 IMMEDIATELY.
